RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1976, Volume 66, Pages 189–203 (Mi znsl2029)  

This article is cited in 3 scientific papers (total in 3 papers)

Milnor invariants and Massey products

V. G. Turaev


Abstract: In this paper Massey products in the cohomology of the complementary space of a link in a three-dimensional homology sphere are calculated. It is proved that these products are determined by the Milnor invariants of the link and determine them. This generalizes the known connection between the linking coefficients and the cup-product in the cohomology of the complementary space. The existence of a connection between Massey products and Milnor invariants was stated as a conjecture by Stallings.

Full text: PDF file (755 kB)

English version:
Journal of Soviet Mathematics, 1979, 12:1, 128–137

Bibliographic databases:

UDC: 513.836

Citation: V. G. Turaev, “Milnor invariants and Massey products”, Investigations in topology. Part II, Zap. Nauchn. Sem. LOMI, 66, "Nauka", Leningrad. Otdel., Leningrad, 1976, 189–203; J. Soviet Math., 12:1 (1979), 128–137

Citation in format AMSBIB
\Bibitem{Tur76}
\by V.~G.~Turaev
\paper Milnor invariants and Massey products
\inbook Investigations in topology. Part~II
\serial Zap. Nauchn. Sem. LOMI
\yr 1976
\vol 66
\pages 189--203
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2029}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=451251}
\zmath{https://zbmath.org/?q=an:0406.55017|0354.55013}
\transl
\jour J. Soviet Math.
\yr 1979
\vol 12
\issue 1
\pages 128--137
\crossref{https://doi.org/10.1007/BF01098424}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2029
  • http://mi.mathnet.ru/eng/znsl/v66/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Turaev, “Multiplace generalizations of the Seifert form of a classical knot”, Math. USSR-Sb., 44:3 (1983), 335–361  mathnet  crossref  mathscinet  zmath
    2. V. G. Turaev, “Cohomology rings, linking forms and invariants of spin structures in three-dimensional manifolds”, Math. USSR-Sb., 48:1 (1984), 65–79  mathnet  crossref  mathscinet  zmath
    3. P. M. Akhmet'ev, D. Repovš, I. Maleshich, “On Milnor's Invariants of 4-Component Links”, Math. Notes, 71:4 (2002), 455–463  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:484
    Full text:202

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020